# SDR AALA202108303924

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132963
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,487 hours, 14,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN FAILED. REPLACED POWER SUPPLY PER AMM 33-51-38-000-001.
